MathSciNet Relay Station
MathSciNet bibliographic data
MR326252 (48 #4596) 41A65
Holmes, Richard B. Smoothness of certain metric projections on Hilbert space. Trans. Amer. Math. Soc. 184 (1973), 87–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement